My high blood pressure isn't controlled with my medication. I was prescribed yesterday Prozac and Strattera that, on an online medication interaction checker, said they would interact with some of my medication im on and rise my blood pressure. For example bp yesterday was 2??/116 and I am on 25mg of hydrochlorothiazide for it. I also have diabetes which I take metformin for and loratadine for my allergies. Sprintec is for bc. I need an answer for the sake of my blood pressure. Please help, I am only 24.
HBP not controlled with meds. Recently prescribed Prozac and Strattera. Should I take them anyways?
- 3 Oct 2014 by Kris3141
- 10 October 2014
- prozac, strattera, depression, high blood pressure, attention-deficit hyperactivity disorder (adhd), interaction, prescription, medication, blood pressure
Appreciate your inquiry. A question so crucial to your unique circumstance should only be answered by your personal physician, that's who knows you best and can give you the information you need with minimal risk No one else could possibly know what consequences this decision could have.
Would like to know what that verdict is once you find out.
Before you do anything else you need to get that bp under control. You aren't on near enough bp meds. I take hydrochlorothiazide plus 2 other bp medications. You definately need to see your primary. The other thing you need to do is have your pharmacist go over all your meds and make recommendations.
Yes, you are not taking much for your BP if it is that high. You are very young to start taking these Rx's. Apparently, you are under a lot of stress related to employment or family situations. I would suggest a supplement that is listed in the PDR(desk reference for doctors)... ProArgi9. It can be helpful for your BP and diabetes. Would be glad to help you with these concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2012 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 19 Mar 2015 • 3 answers
Posted 29 Aug 2015 • 2 answers
Posted 27 Dec 2016 • 1 answer